Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Itching in anus, passing red and blackish stools, suffering from cold. Treatment for symptoms?

Hi,iv been havy a itchy butt for the last 6 months but things have gotten worse over the last week or so,2 days ago my poop was red looking and now today my poop was almost black or more like a very very dark green gray...please help im very freaked out right now. I have had the cold for about a week as well and iv been useing night quill.
Asked On : Sun, 3 Feb 2013
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Thanks for using Health Care Magic Forum,

Iron containing drugs will cause poop to be blackish color or there may chance of Ulcer Disease which may be bleeding causing Blackish colour.

Antihelminth drugs can help to clear out worm infestation
Do not be panic . Intake of plenty of water and life style changes can reduce symptoms.

I Hope I Provided Useful Information. Do ask Furthur Questions to help You get well soon.
Dr.J.Kingson John David
Answered: Tue, 2 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor